Structure of canonical variables in the theory of quantum systems with finitely and infinitely many degrees of freedom

Результат исследований: Научные публикации в периодических изданияхстатья

Выдержка

Representations of an associative countably generated*-algebra by unbounded operators must be analyzed not only in connection with representations of canonical variables in quantum theory but also in different questions of the theory of representations of finite-dimensional and some infinite-dimensional Lie groups (in a consideration of the corresponding Lie algebras). In all such cases our theorem on the decomposition of unbounded representations into irreducible (factor) representations can be used.

Язык оригиналаанглийский
Страницы (с-по)325-331
Число страниц7
ЖурналTheoretical and Mathematical Physics
Том19
Номер выпуска1
DOI
СостояниеОпубликовано - 1 апр 1974

Отпечаток

Infinite-dimensional Lie Group
Unbounded Operators
Quantum Theory
Quantum Systems
Lie Algebra
degrees of freedom
Degree of freedom
Decompose
Algebra
Theorem
algebra
quantum theory
theorems
decomposition
operators

Предметные области Scopus

  • Статистическая и нелинейная физика
  • Математическая физика

Цитировать

@article{b5e3de6164324d3f995ee221995f65d8,
title = "Structure of canonical variables in the theory of quantum systems with finitely and infinitely many degrees of freedom",
abstract = "Representations of an associative countably generated*-algebra by unbounded operators must be analyzed not only in connection with representations of canonical variables in quantum theory but also in different questions of the theory of representations of finite-dimensional and some infinite-dimensional Lie groups (in a consideration of the corresponding Lie algebras). In all such cases our theorem on the decomposition of unbounded representations into irreducible (factor) representations can be used.",
author = "Borisov, {N. V.}",
year = "1974",
month = "4",
day = "1",
doi = "10.1007/BF01037188",
language = "English",
volume = "19",
pages = "325--331",
journal = "Theoretical and Mathematical Physics",
issn = "0040-5779",
publisher = "Springer",
number = "1",

}

Structure of canonical variables in the theory of quantum systems with finitely and infinitely many degrees of freedom. / Borisov, N. V.

В: Theoretical and Mathematical Physics, Том 19, № 1, 01.04.1974, стр. 325-331.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Structure of canonical variables in the theory of quantum systems with finitely and infinitely many degrees of freedom

AU - Borisov, N. V.

PY - 1974/4/1

Y1 - 1974/4/1

N2 - Representations of an associative countably generated*-algebra by unbounded operators must be analyzed not only in connection with representations of canonical variables in quantum theory but also in different questions of the theory of representations of finite-dimensional and some infinite-dimensional Lie groups (in a consideration of the corresponding Lie algebras). In all such cases our theorem on the decomposition of unbounded representations into irreducible (factor) representations can be used.

AB - Representations of an associative countably generated*-algebra by unbounded operators must be analyzed not only in connection with representations of canonical variables in quantum theory but also in different questions of the theory of representations of finite-dimensional and some infinite-dimensional Lie groups (in a consideration of the corresponding Lie algebras). In all such cases our theorem on the decomposition of unbounded representations into irreducible (factor) representations can be used.

UR - http://www.scopus.com/inward/record.url?scp=34250396062&partnerID=8YFLogxK

U2 - 10.1007/BF01037188

DO - 10.1007/BF01037188

M3 - Article

AN - SCOPUS:34250396062

VL - 19

SP - 325

EP - 331

JO - Theoretical and Mathematical Physics

JF - Theoretical and Mathematical Physics

SN - 0040-5779

IS - 1

ER -